Open Access
September 2004 Volume Inequalities for Subspaces of L p
Erwin Lutwak, Deane Yang, Gaoyong Zhang
J. Differential Geom. 68(1): 159-184 (September 2004). DOI: 10.4310/jdg/1102536713


A direct approach is used to establish both Ball and Barthe's reverse isoperimetric inequalities for the unit balls of subspaces of L p . This approach has the advantage that it completely settles all the open uniqueness questions for these inequalities.


Download Citation

Erwin Lutwak. Deane Yang. Gaoyong Zhang. "Volume Inequalities for Subspaces of L p ." J. Differential Geom. 68 (1) 159 - 184, September 2004.


Published: September 2004
First available in Project Euclid: 8 December 2004

MathSciNet: MR2152912
Digital Object Identifier: 10.4310/jdg/1102536713

Rights: Copyright © 2004 Lehigh University

Vol.68 • No. 1 • September 2004
Back to Top